# SDR DALA2015021701342

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1774-1184
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR DOUBLER BS 1774 - 1184 BETWEEN LONGERONS 22 - 23L.  DOUBLER REPLACED IAW SRM 53-04, FIG 12D AND SRM 51-30-2, SRM 51-30-5 AND 51-10-3 PAR 14, 21, 38.
